# SDR UIEA2024020500071

- Difficulty date: February 5, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 102,770 hours, 16,595 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65B1091745
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND, FOUND LH BODY GEAR STRUT OUTBOARD DOOR MISSING.( INSTALLED LH BODY LANDING GEAR STRUT OUTBOARD DOOR AND CK OK PER AMM 32-14-06. )
